Re: deprovera side effects


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]


Posted by Sue on January 25, 2001:
In Reply to: Re: deprovera side effects posted by erin kermanikian on January 15, 2001:
>>  >>  I did not have any hair loss, I stopped my period all together - actually kind of nice if you don't count the constant paranoia that one might be pregnant! (NOT NICE) oh and I also gained 30 pounds in 4 months (REALLY NOT NICE) - The other strange thing was that there werre no mood swings - I had NO moods to speak of, just a kind of numbness, that in itself began to depress me.


I have been on deprovera for almost two years. I never thought my moods or my weight gain had anything to do with the shots until I finally got so upset about my weight gain that I started looking on the net. I have had a lot of tragedy in that time and I also feel numb, no feeling at all, and I'm wondering if my lack of moods is caused by deprovera. Also it seems as if everytime after I get an injection I gain on the average of pounds. At first I bled for a month straight and since then only light spotting when its time for another shot. I wish I had never gone through with the shots. I assume my "personality" will come back when I discontinue the injections but my question is will the weight easily go away after the shots are stopped.




Follow Ups:



Post a Followup
Name:
E-Mail:
Subject:
Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]